# SDR UIEA2019091605514

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,595 hours, 23,064 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 106144523
- Part serial: CK59960
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

L FWD FUEL PUMP EICAS IN FLIGHT. REFERENCE LP 1049220 - ITEM 1: FOUND TERMINALS A-1, A-3, AND C1 LOOSE INSIDE K102 GROUND SERVICE TRANSFER RELAY. REMOVED AND REPLACED K102 IAW AMM 24-51-03. PERFORMED INSTALLATION TEST IAW AMM 24-51-03, NO DEFECTS NOTED. ITEM 2 - PERFORMED OPS CHECK IAW AMM 28-00-00, NO DEFECTS NOTED.
